Tame three-partite subamalgams of tiled orders of polynomial growth

Tom 81 / 1999

Daniel Simson Colloquium Mathematicum 81 (1999), 237-262 DOI: 10.4064/cm-81-2-237-262

Streszczenie

Assume that K is an algebraically closed field. Let D be a complete discrete valuation domain with a unique maximal ideal p and residue field D/p ≌ K. We also assume that D is an algebra over the field K . We study subamalgam D-suborders $Λ^•$ (1.2) of tiled D-orders Λ (1.1). A simple criterion for a tame lattice type subamalgam D-order $Λ^•$ to be of polynomial growth is given in Theorem 1.5. Tame lattice type subamalgam D-orders $Λ^•$ of non-polynomial growth are completely described in Theorem 6.2 and Corollary 6.3.

Autorzy

  • Daniel Simson

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek